[Zurück]
 
Please choose
Jahr
Details
Sprache
Sortierung
Ausgabe
neu: RTF !
 Research Report for 2013

Abteilung für Reine Mathematik

Prof. Dr. Stefan Kebekus

Eckerstraße 1
79104 Freiburg
Tel: +49 761 203-5536 Fax: +49 761 203-5541
Email stefan.kebekus@math.uni-freiburg.de
http://home.mathematik.uni-freiburg.de/kebekus/


Scientific Employees

  • Dr. Daniel Greb
  • Dipl.-Math. Patrick Graf
  • Dipl.-Math. Daniel Lohmann
  • M.Sc. Tiam-Sun Pang, Doktorand (m)
Entries in "Who is Who"

Main Research

  • Algebraische Geometrie

Scientific and Research Projects


  • DFG-Research Group 790 Classification of algebraic surfaces and compact complex manifolds.
    • Project Manager: Prof. Dr. Fabrizio Catanese (Bayreuth)
    • Start/End of project: 01.02.2007 until 27.05.2013
    • Project Details

Scientific publications

Journal Articles:
  • Anderson D, Küronya A, Lozovanu V: Okounov bodies of finitely generated divisors Int Math Res Notices, 2013. : http://10.1093/imrn/rns286
  • Bauer T, Harbourne B, Küronya A, Knutsen A L, Müller-Stach S, Roulleau X, Szemberg T: Negative curves on algebraic surfaces. Duke Math J, 2013; 162 (10): 1877-1894. (download: http://arXiv:1109.1881v2)
  • Greb D, Küronya A: Partial positivity: geometry and cohomology of $q$-ample line bundles London Mathematical Society Lecture Note series, 2013. (download: http://arxiv.org/abs/1307.5568)
  • Greb D, Lehn C, Rollenske S: Lagrangian fibrations on hyperkähler manifolds - On a question of Beauville. Ann Sci Ecole Norm S, 2013; 46 (3) Suppl. 4 (online): 375-403. (download: http://arXiv:1105.3410)
  • Greb D, Toma M: Compact moduli spaces for slope-semistable sheaves on higher-dimensional projective manifolds arXiv, 2013 (online). (download: http://arxiv.org/abs/1303.2480) (in Druck)
  • Höring A, Claudon B, Kollár J: Algebraic varieties with quasi-projective universal cover Journal für die Reine und Angewandte Mathematik, 2013; 679: 207-221. : http://URL: workinggroup-papers/11-Hoering-universal.pdf
  • Höring A, Peternell T, Radloff I: Uniformisation in dimension four: towards a conjecture of Iitaka Math Z, 2013; 274: 483-497. : http://URL: workinggroup-papers/11-Hoering-c-four.pdf
  • Jörder C: A weak version of the Lipman-Zariski conjecture preprint, 2013 (online). (download: http://arxiv.org/abs/1311.5141) (in Druck)
  • Jörder C, Huber A: Differential forms in the h-topology preprint, 2013 (online). (download: http://arxiv.org/abs/1305.7361) (in Druck)
  • Kebekus, S: Pull-back morphisms for reflexive differential forms Adv Math, 2013; 245: 78-112. : http://DOI:10.1016/j.aim.2013.06.013 (download: http://arxiv.org/abs/1210.3255)
  • Kebekus S, Greb D, Peternell T: Reflexive differential forms on singular spaces -- Geometry and Cohomology Journal für die Reine und Angewandte Mathematik, 2013. (download: http://arxiv.org/abs/1202.3243) (in Druck)
  • Kebekus S, Greb D, Peternell T: Étale covers of Kawamata log terminal spaces and their smooth loci preprint, 2013. (download: http://arxiv.org/abs/1302.1655) (in Druck)
  • Kebekus S, Greb D, Peternell T: Ètale fundamental groups of Kawamata log terminal spaces, flat sheaves and quotients of Abelian varieties arXiv, 2013 (online). (download: http://arxiv.org/abs/1307.5718) (in Druck)
  • Küronya A: Positivity on subvarieties and vanishing of higher cohomology. Ann I Fourier, 2013; 63 (5): 1717-1737. (download: http://arXiv:1012.1102v1)
  • Küronya A, Boucksom S, Maclean C, Szemberg T: Vanishing sequences and Okounov bodies arXiv, 2013 (online). (in Druck)
  • Küronya A, Dumnicki M, Harbourne B, Roé J, Szemberg T: Very general monomial valuations on P2 and a Nagata-type conjecture Oberwolfach Preprints, 2013 (online). (in Druck)
  • Küronya A, Dumnicki M, Maclean C, Szemberg T: Seshadri constants via Okounov functions and the Segre--Harbourne--Gimigliano--Hirschowitz conjecture arXiv, 2013 (online). (download: http://arxiv.org/abs/1304.0249) (in Druck)
  • Küronya A, Lozovanu V, Maclean C: Volume functions of linear series Math Ann, 2013. : http://10.1007/s00208-012-0859-0
  • Küronya A, Lozuvanu V, Maclean C: Zariski decompositions of b-divisors Math Z, 2013; 273 (1): 427-436. (download: http://arxiv.org/abs/0807.2809)
  • Küronya A, Maclean C: Zariski decompositions of b-divisors Mathematische Zeitschrift 2013, 2013; 273 (1): 427-436. : http://DOI:10.1007/s00209-012-1012-1
  • Küronya A, Pintye N: Castelnuovo - Mumford regularity and log-canonical thresholds arXiv, 2013 (online). (download: http://arxiv.org/abs/1312.7778) (in Druck)
  • Lohmann D: Families of canonically polarized manifolds over log Fano varieties Compos Math, 2013 (online). : http://dx.doi.org/10.1112/S0010437X1200053X (download: http://arxiv.org/abs/1107.4545) (in Druck)
Book Chapters:
  • Kebekus, S: Uniruledness criteria and applications In: F. Bogomolov, B. Hasset, Y. Tschinkel (Hrsg.): Birational Geometry, Rational Curves and Arithmetic New York: Springer, 2013; 147-162.: http://doi:10.1007/978-1-4614-6414-6482-2
  • Kebekus S: Differential forms on singular spaces, the minimal model program, and hyperbolicity of moduli stacks In: Farkas G, Morisson I (Hrsg.): Handbook of Moduli, Volume II Advanced Lectures in Mathematics Beijing: International Press, 2013; 71-114. (download: http://arxiv.org/abs/1107.4239)

Special Scientific Activities

Scientific Dissertations

Dissertations
  • Graf Patrick: Differential forms on singular spaces, 2013.